Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 285, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 1, 2011, 7:29 PM CDT for Cedar County, St. Clair County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2011, 7:29 PM CDT (00:29 UTC)
- Expired
- Jun 1, 2011, 8:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cedar County, MO, St. Clair County, MO
The radar
The Springfield radar (KSGF), 83 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3287 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
748
WUUS53 KSGF 020029
SVRSGF
MOC039-185-020115-
/O.NEW.KSGF.SV.W.0285.110602T0029Z-110602T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CEDAR COUNTY IN SOUTHWEST MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 815 PM CDT.
* AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 4 MILES EAST OF TIFFIN...OR 9 MILES NORTHEAST
OF EL DORADO SPRINGS...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* LOCATIONS IMPACTED INCLUDE CEDAR SPRINGS...COLLINS...GERSTER...
HARPER...ICONIUM...MONEGAW SPRINGS...OSCEOLA...ROSCOE...TIFFIN AND
VISTA.
OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
&&
LAT...LON 3797 9351 3791 9354 3791 9357 3784 9358
3784 9393 3801 9399 3819 9353
TIME...MOT...LOC 0028Z 254DEG 13KT 3795 9384
WIND...HAIL 60MPH 1.00IN
$$
DSA2 follow-up statements
201
WWUS53 KSGF 020048
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 PM CDT WED JUN 1 2011
MOC039-020057-
/O.CAN.KSGF.SV.W.0285.000000T0000Z-110602T0115Z/
CEDAR MO-
748 PM CDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CEDAR COUNTY IS
CANCELLED...
THE STORM HAS MOVED INTO ST. CLAIR COUNTY.
&&
LAT...LON 3819 9353 3797 9351 3791 9354 3789 9386
3790 9391 3801 9399
TIME...MOT...LOC 0047Z 254DEG 13KT 3797 9378
$$
MOC185-020115-
/O.CON.KSGF.SV.W.0285.000000T0000Z-110602T0115Z/
ST. CLAIR MO-
748 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR ST. CLAIR COUNTY...
AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR ROSCOE...OR 13 MILES NORTHEAST OF
EL DORADO SPRINGS...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
LOCATIONS IMPACTED INCLUDE GERSTER...HARPER...ICONIUM...MONEGAW
SPRINGS...OSCEOLA...ROSCOE...TIFFIN AND VISTA.
OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
&&
LAT...LON 3819 9353 3797 9351 3791 9354 3789 9386
3790 9391 3801 9399
TIME...MOT...LOC 0047Z 254DEG 13KT 3797 9378
WIND...HAIL 60MPH 1.25IN
$$
DSA951
WWUS53 KSGF 020115
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT WED JUN 1 2011
MOC185-020125-
/O.EXP.KSGF.SV.W.0285.000000T0000Z-110602T0115Z/
ST. CLAIR MO-
815 PM CDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. CLAIR COUNTY HAS
EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3819 9353 3797 9351 3791 9354 3789 9386
3790 9391 3801 9399
TIME...MOT...LOC 0115Z 254DEG 13KT 3800 9366
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:45 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 1, 5:45 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 545 PM CDT WED JUN 1 2011 ...UPDATE TO AVIATION... .DISCUSSION... PRIMARY FOCUS FOR THIS FORECAST REMAINED CENTERED ON CHANCES FOR THUNDERSTORMS TODAY AND HEAT AND HUMIDITY FOR THE REST OF THE WEEK THROUGH EARLY NEXT WEEK. SHOWERS AND THUNDERSTORMS WERE DEVELOPING THIS AFTERNOON ALONG THE WARM FRONT THAT WAS LIFTING SLOWLY NORTH ACROSS NORTHEASTERN KANSAS AND SOUTHERN MISSOURI. CAPE VALUES AROUND 3000 J/KG ALONG WITH LITTLE REMAINING OF THE CAP LEFT. THERE WOULD BE THE POSSIBILITY OF DOWNBURST WINDS AND HAIL UP TO QUARTERS IN SIZE AS FREEZING LEVELS REMAIN FAIRLY HIGH. WARM AIR AND LOW LEVEL MOISTURE ADVECTION WILL CONTINUE INTO THIS EVENING WITH THE BEST CHANCES FOR STORMS ALONG THE FRONTAL BOUNDARY. THE LIMITED FLOW THROUGH MUCH OF THE COLUMN PRODUCES STORM MOTIONS OF 270 AT 6KTS. THIS WOULD INDICATE THE POTENTIAL FOR SOME LOCALIZED FLASH FLOODING AS WELL. THE FRONT WILL CONTINUE TO LIFT NORTH AS UPPER LEVEL RIDGING BUILDS OVER THE REGION AND WARM AND HUMID AIR MOVES INTO THE REGION FOR THE REMAINDER OF THE WEEK AND THROUGH THE WEEKEND. THIS WILL BRING RATHER SUMMER LIKE CONDITIONS TO THE OZARKS WITH HEAT INDEX VALUES CLIMBING INTO THE MIDDLE 90S AT TIMES THROUGH THE START OF NEXT WEEK. LIMITED MID LEVEL MOISTURE WILL ACT TO SUPPRESS CONVECTION THROUGH MUCH OF THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. HOWEVER...AN ISOLATED PULSE TYPE STORM OF TWO OR SCATTERED AFTERNOON SHOWERS ARE NOT OUT OF THE QUESTION...BUT COVERAGE AND POTENTIAL ARE TOO LIMITED TO PUT IN THE FORECAST AT THIS POINT WITH NO SIGNIFICANT BOUNDARIES OR FORCING MECHANISMS EXPECTED. SOME MID LEVEL MOISTURE DOES TRY TO MOVE OVER THE AREA LATE SUNDAY WHICH COULD PROVIDE FOR A LITTLE MORE CHANCE FOR CONVECTION...BUT WILL HOLD OF FOR NOW ON ADDING RAIN CHANCES. THE RIDGE DOES BEGIN TO MOVE ON MONDAY AS A UPPER LEVEL STORM SYSTEM DIGS ACROSS THE WEST COAST TO START NEXT WEEK. THIS UPPER LOW..ALONG WITH A REINFORCING ONE LATE TUESDAY...WILL EVENTUALLY BEGIN TO FLATTEN THE RIDGE AND SHIFT THE PEAK OF THE RIDGE EAST OF THE OZARKS REGION. WHILE THIS WILL LIKELY NOT LOWER TEMPERATURES MUCH...IT WOULD PLACE THE REGION IN THE VICINITY OF SOUTHWESTERLY FLOW AND THE NEXT BEST CHANCE FOR STORMS. HATCH && .AVIATION... /ISSUED 541 PM CDT WED JUN 1 2011/ FOR THE 02/0000Z KSGF/KJLN/KBBG TAFS...ISOLD TSTMS OVER SW MO SHOULD WEAKEN WITH THE LOSS OF DAYTIME HEATING...OTHERWISE A LOT OF MID AND HIGH LEVEL CLOUDINESS WILL AFFECT THE REGION OVERNIGHT. CAN'T RULE OUT SOME LIGHT MVFR FOG/HAZE AT AROUND SUNRISE 10Z-13Z...OTHERWISE VFR CONDITIONS ARE EXPECTED WITH A LIGHT S-SE WIND. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 1, 12:36 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1236 PM CDT WED JUN 1 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021745- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1236 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED HAIL RISK. LIMITED FLASH FLOODING RISK. LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE MIDDLE 90S ACROSS PORTIONS OF SOUTH CENTRAL MISSOURI THIS AFTERNOON. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY THIS EVENING. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING MICROBURST WINDS TO 60 MPH...SMALL HAIL...AND FREQUENT LIGHTNING STRIKES. DUE TO THE EXPECTED SLOW MOVEMENT OF STORMS...THERE IS ALSO A LIMITED RISK FOR LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S WILL BE POSSIBLE EACH AFTERNOON FROM LATE THIS WEEK INTO EARLY NEXT WEEK. THERE IS THEN A SLIGHT CHANCE FOR THUNDERSTORMS AROUND THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Special weather statement, Jun 1, 2:19 PM CDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT WED JUN 1 2011
KSZ073-011945-
BOURBON KS-
219 PM CDT WED JUN 1 2011
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BOURBON COUNTY UNTIL
245 PM CDT...
AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FULTON...OR 11 MILES NORTH OF FORT SCOTT...
MOVING NORTH AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE FULTON AND HAMMOND.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3804 9479 3805 9464 3804 9462 3791 9461
3791 9462 3793 9481
TIME...MOT...LOC 1919Z 190DEG 8KT 3801 9470
SCHAUMANNLocal storm report, Jun 1, 2:30 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL FULTON 38.01N 94.72W
06/01/2011 E1.00 INCH BOURBON KS FIRE DEPT/RESCUE
&&
JSSSpecial weather statement, Jun 1, 2:49 PM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT WED JUN 1 2011
KSZ073-MOZ066-012015-
BOURBON KS-VERNON MO-
249 PM CDT WED JUN 1 2011
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BOURBON AND
NORTHWESTERN VERNON COUNTIES UNTIL 315 PM CDT...
AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF STOTESBURY...OR 12 MILES
NORTH OF FORT SCOTT...MOVING NORTH AT 5 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE FULTON...HAMMOND...RICHARDS AND
STOTESBURY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3804 9475 3805 9464 3804 9463 3806 9462
3806 9448 3790 9455 3794 9477
TIME...MOT...LOC 1949Z 194DEG 4KT 3801 9463
SCHAUMANNSpecial weather statement, Jun 1, 5:01 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 PM CDT WED JUN 1 2011
KSZ073-MOZ066-012230-
BOURBON KS-VERNON MO-
501 PM CDT WED JUN 1 2011
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BOURBON AND
NORTHWESTERN VERNON COUNTIES UNTIL 530 PM CDT...
AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF FULTON...OR 11 MILES SOUTHEAST OF
PLEASANTON...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE FULTON.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3805 9474 3805 9464 3804 9463 3806 9462
3806 9444 3802 9450 3798 9479
TIME...MOT...LOC 2201Z 219DEG 8KT 3805 9460
BOXELLSpecial weather statement, Jun 1, 6:04 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
604 PM CDT WED JUN 1 2011
MOZ066-012330-
VERNON MO-
604 PM CDT WED JUN 1 2011
...SIGNIFICANT WEATHER ALERT FOR NORTHERN VERNON COUNTY UNTIL 630 PM
CDT...
AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF WALKER...OR 6 MILES
NORTHEAST OF NEVADA...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE HARWOOD...HORTON...METZ...NEVADA...SCHELL
CITY AND WALKER.
PEOPLE IN NORTHERN VERNON COUNTY...INCLUDING WALKER...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3807 9453 3806 9427 3804 9423 3806 9421
3805 9419 3806 9413 3804 9411 3804 9406
3797 9406 3786 9412 3783 9437 3803 9457
TIME...MOT...LOC 2305Z 207DEG 17KT 3794 9429
BOXELLSpecial weather statement, Jun 1, 7:05 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT WED JUN 1 2011
MOZ067-078-020100-
CEDAR MO-ST. CLAIR MO-
705 PM CDT WED JUN 1 2011
...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN CEDAR AND ST. CLAIR
COUNTIES UNTIL 800 PM CDT...
AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TIFFIN...OR 4 MILES NORTHEAST OF EL DORADO
SPRINGS...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE CEDAR SPRINGS...EL DORADO SPRINGS...LOWRY
CITY...MONEGAW SPRINGS...OSCEOLA...ROSCOE...TABERVILLE...TIFFIN AND
VISTA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE TRUMAN
LAKE.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3800 9352 3780 9401 3789 9407 3799 9406
3821 9373 3821 9370
TIME...MOT...LOC 0005Z 235DEG 11KT 3793 9395
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:05 PM CDT | Special Weather Statement | SGF | St. Clair | 55 min |
| Jun 1, 7:57 PM CDT | Areal Flood Advisory | SGF | Cedar, St. Clair, Vernon | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.